# SDR GLBA20030652

- Difficulty date: June 22, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 16,274 hours, 22,010 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 18,955 hours, 25,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG COMPRESSOR STALLS, SHUT DOWN ENG IN FLT RETURNED TO DEN.  REMOVED AND REPLACED ENG PN PT6A-67D.
